# SDR AU970382

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20K
- Engine: Cont TSIO360G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Split Pin
- Part number: 639292
- Condition: Missing
- Location: Recip Eng
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 AND NO5 CONNECTING RODS BOTH HAD ONE MISSING SPLIT PIN. PIECES OF SPLIT PIN FOUND IN OIL SYSTEM AND UNDER OIL PRESSURE RELIEF VALVE. INVESTIGATION AND MEASUREMENTS FOUND THAT UNDER CERTAIN CIRCUMSTANCES THE SPLIT PIN CAN CONTACT THE CYLINDER SKIRT.
